Aa
A
A
A
Close
Pregnancy Forum
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal

pregnancy

this is my first pregnancy. They recently found kidney stones an they prescribed me 8 5mg Percocet's im concerned because I'm almost done with the script but don't want my baby too withdrawal from them..im 7 months pregnant if I stopped taking them now will my baby withdrawal from them when I have her...due date is December 19th but I know for a fact I'm going to go early I truly believe they have my due date wrong....
9 Responses
603463 tn?1220630455
MEDICAL PROFESSIONAL
Hi!
If you were my patient, I would advise you that whether or not you and your baby have withdrawl symptoms depends how long you have been taking the Percocet and how much you have been taking.  If you only took it for a few days while you passed a stone, there should be no problem.  IF you have been taking significant amounts for several weeks, you should ask your doctor how to taper and reduce symptoms for both of you.
Good luck!
Dr B
5251716 tn?1365722674
Your baby won't withdraw from them. I suffered kidney stones with my first and had to have surgery at 25weeks to clean out my kidneys. I was on percs for two weeks afterwards.
I also have passed 4 stones in the last month and a half with this pregnancy. I opted out of the pain pills this time though. Im also due Dec 19th. I definitely won't make it to my due date.
Avatar universal
So if I stopped taking them today sept 25 everything will be out of my system an baby system by at least nov then...I feel so guilty an feel like I'm hurting her..
Avatar universal
no I took  5 one day for 3 days then stopped for a week an then took them again for 2 days but just one...the baby shouldn't withdrawl from that at birth correct....an ive been having clear discharge an period like cramps...cramps started today it not preterm labor right...kind of  nausea
Avatar universal
No I took 5 mg one day for 3 days an then stopped for a week an then took 5 mg for 2 days the baby shouldn't withdrawl from that...I also been having period like cramps starting a little bit ago with nausea an clear discharge are those signs of preterm labor?
5251716 tn?1365722674
yOur baby will be just fine! :) don't worry. Your not taking enough anyway for your baby to withdrawal from them. I had my surgery the end of June 2009 and my son was born the middle of Aug. I was also given oral pain medication a couple hours before i had him as well. I had severe preeclampsia and it was giving me a horrible migraine. I was given t3 and my son was taken by c section 4hrs later and he never went thru withdrawals.
Avatar universal
If i turn 7months on october 5th how many weeks am i ?
Avatar universal
28 weeks how far into the month r u
Avatar universal
My last period was august 21st my period comes every 31 days I was suppose to get my period september 21st but it never came i took 3 pregnancy test all negative. I dont know what to do today is october 5th and still nothing. I have had symptoms of fatigue sore breast and the feeling of nausea but never actually vomitting. Can it be possible that my test were wrong and that i am pregnant?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Get information and tips on how to help you choose the right place to deliver your baby.
Get the facts on how twins and multiples are formed and your chance of carrying more than one baby at a time.
Learn about the risks and benefits of circumcision.
What to expect during the first hours after delivery.
Learn about early screening and test options for your pregnancy.
Learn about testing and treatment for GBS bacterium.